Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 384, NWS Memphis, TN

May 13, 20114 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at May 13, 2011, 5:21 PM CDT for 4 counties in Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2011, 5:21 PM CDT (22:21 UTC)
Expired
May 13, 2011, 5:58 PM CDT
In force
37 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Chester County, TN, Decatur County, TN, Henderson County, TN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 12:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1225 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WUUS54 KMEG 132221
SVRMEG
TNC017-023-039-077-132315-
/O.NEW.KMEG.SV.W.0384.110513T2221Z-110513T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
521 PM CDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DECATUR COUNTY IN TENNESSEE...
  SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 615 PM CDT

* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DARDEN...OR
  9 MILES SOUTHEAST OF LEXINGTON...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LEXINGTON...NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE
  PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
  PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3548 8798 3546 8803 3543 8836 3538 8861
      3585 8850 3591 8821 3586 8821 3586 8804
      3583 8801 3581 8796 3573 8802 3567 8801
      3561 8802 3553 8796
TIME...MOT...LOC 2221Z 247DEG 23KT 3560 8823

$$


JAB/TLSJR
2 follow-up statements
785 
WWUS54 KMEG 132248
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT FRI MAY 13 2011

TNC017-023-077-132258-
/O.CAN.KMEG.SV.W.0384.000000T0000Z-110513T2315Z/
CARROLL TN-HENDERSON TN-CHESTER TN-
548 PM CDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHESTER...
HENDERSON AND SOUTHEASTERN CARROLL COUNTIES IS CANCELLED...

AT 548 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3548 8798 3546 8803 3544 8824 3551 8824
      3560 8819 3582 8817 3585 8814 3586 8804
      3583 8801 3581 8796 3573 8802 3561 8802
      3552 8796
TIME...MOT...LOC 2248Z 247DEG 23KT 3567 8803

$$

TNC039-132315-
/O.CON.KMEG.SV.W.0384.000000T0000Z-110513T2315Z/
DECATUR TN-
548 PM CDT FRI MAY 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR DECATUR COUNTY...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BUSSELTOWN...OR 14 MILES EAST OF NATCHEZ TRACE STATE FOREST...MOVING
NORTHEAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUGAR TREE...
COZETTE...JEANNETTE...BIBLE HILL...HICKORY FORKS...BUSSELTOWN...
PERRYVILLE...MOUNT TABOR...WILKINSTOWN...BEACON...GARRETT...MOUNT
LEBANON...GUMDALE AND LARGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3548 8798 3546 8803 3544 8824 3551 8824
      3560 8819 3582 8817 3585 8814 3586 8804
      3583 8801 3581 8796 3573 8802 3561 8802
      3552 8796
TIME...MOT...LOC 2248Z 247DEG 23KT 3567 8803

$$


JAB/TLSJR
211 
WWUS54 KMEG 132258
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
558 PM CDT FRI MAY 13 2011

TNC039-132308-
/O.CAN.KMEG.SV.W.0384.000000T0000Z-110513T2315Z/
DECATUR TN-
558 PM CDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR DECATUR COUNTY IS CANCELLED...

AT 558 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.

LAT...LON 3548 8798 3546 8803 3544 8824 3551 8824
      3560 8819 3582 8817 3585 8814 3586 8804
      3583 8801 3581 8796 3573 8802 3561 8802
      3552 8796
TIME...MOT...LOC 2258Z 247DEG 23KT 3569 8796

$$


JAB/TLSJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:02 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 13, 3:02 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT FRI MAY 13 2011

.DISCUSSION...

SKIES ARE PARTLY TO MOSTLY CLOUDY THIS AFTERNOON WITH TEMPERATURES
RANGING FROM THE MID 60S TO LOWER 80S. THUNDERSTORMS...SOME
PRODUCING LARGE HAIL ARE MOVING ACROSS EAST ARKANSAS AND THE
MISSOURI BOOTHEEL AND WILL BE MOVING ACROSS THE MISSISSIPPI RIVER
SHORTLY. A SEVERE THUNDERSTORMS REMAINS IN EFFECT FOR THE ENTIRE
FORECAST AREA UNTIL 7 PM.

UPPER LEVEL LOW WAS OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON AND
WILL MOVE EAST TONIGHT ACROSS THE FORECAST AREA. THE BEST CHANCE
OF THUNDERSTORMS WILL BE AHEAD OF THE LOW BUT SOME SCATTERED
THUNDERSTORMS WILL BE POSSIBLE AFTER THE LOW PASSES THROUGH.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING
ESPECIALLY OVER EASTERN SECTIONS OF THE FORECAST AREA. BEHIND THE
UPPER LOW AND ASSOCIATED COLD FRONT...COOLER AIR WILL MOVE INTO
THE FORECAST AREA ON SATURDAY AS AFTERNOON TEMPERATURES WILL
STRUGGLE TO REACH 70 DEGREES. SATURDAY NIGHT SHOULD REMAIN DRY AND
COOLER.

BY SUNDAY...AN UPPER LEVEL TROUGH WILL SWING SOUTH THROUGH THE
CENTRAL PLAINS AND EVENTUALLY INTO THE FORECAST AREA SUNDAY NIGHT
AND MONDAY. AS A RESULT...SOME ISOLATED SHOWERS ARE POSSIBLE OVER
NORTHERN SECTIONS OF THE FORECAST AREA DURING THE DAY SUNDAY.
SCATTERED SHOWERS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY ACROSS
THE ENTIRE FORECAST AREA AS THE TROUGH MOVES THE REGION.

HIGH PRESSURE WILL BUILD INTO THE REGION STARTING MONDAY NIGHT
BRINGING A PERIOD OF DRY WEATHER AND PLEASANT BELOW NORMAL
TEMPERATURES FROM MONDAY NIGHT THROUGH THURSDAY.

ANOTHER UPPER LEVEL LOW WILL MOVE INTO THE SOUTHERN PLAINS
THURSDAY NIGHT AND FRIDAY. THIS LOW WILL SPREAD SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE FORECAST AREA.

HYDROLOGY...

THE MAIN STEM MISSISSIPPI RIVER WILL REMAIN ABOVE MAJOR FLOOD
STAGE LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AREAS
THAT HAVE BEEN FLOODED DUE TO THE NEAR RECORD MISSISSIPPI RIVER
FLOODING WILL LIKELY CONTINUE TO EXPERIENCE FLOODED CONDITIONS FOR
THE NEXT SEVERAL DAYS...POSSIBLY FOR THE NEXT COUPLE OF WEEKS FOR
SOME LOCATIONS. SMALLER TRIBUTARIES OFF OF THE MAIN STEM
MISSISSIPPI RIVER MAY SEE RISES IF HEAVIER RAINFALL DOES FALL OVER
THE BASINS TODAY...AS RUNOFF WILL NOT BE ABLE TO ESCAPE THE
SMALLER RIVERS DUE TO CONTINUED BACK WATER FLOOD ISSUES ASSOCIATED
WITH THE MISSISSIPPI RIVER.

ARS

&&

AVIATION...

18Z TAF CYCLE

THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN ARKANSAS AND WILL MOVE
ACROSS THE MIDSOUTH THIS AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE
AT ALL SITES...WITH KJBR HAVING THE EARLIEST STORMS AND
KTUP HAVING THE LATEST. A FEW STORMS HAVE DEVELOPED ACROSS
CENTRAL MISSISSIPPI THAT WILL ALSO NEED TO BE WATCHED IN CASE THEY
ARRIVE AT TUPELO EARLIER THAN EXPECTED. THUNDERSTORMS WILL BRING GUSTY
WINDS...LOWER VISIBILITIES AND LOWER CEILINGS. A COLD FRONT WILL
MOVE THROUGH AFTER THE STORMS...CAUSING WINDS TO VEER FROM
SOUTHWEST TO WEST NORTHWEST. WINDS WILL BEGIN TO WEAKEN LATER
THIS EVENING. CEILINGS WILL REMAIN MVFR AFTER STORMS AND COLD
FRONT...HOWEVER LOW CLOUDS AND FOG ARE EXPECTED TO MOVE IN AFTER
MIDNIGHT TONIGHT AND LAST THROUGH MOST OF THE EARLY MORNING HOURS.
KMEM WILL REMAIN IN MVFR CONDITIONS...HOWEVER IFR CONDITIONS ARE
POSSIBLE BUT WAS NOT CONFIDENT ENOUGH TO PUT INTO THE KMEM TAF
JUST YET. KMKL...KTUP...AND KJBR ARE EXPECTED TO SEE IFR
CONDITIONS. CLOUDS WILL BEGIN TO LIFT SLIGHTLY AFTER SUNRISE
TOMORROW BUT STILL REMAIN MVFR THROUGH THE REST OF THE TAF CYCLE.

RRH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  58  69  51  65 /  40  20  10  10
MKL  57  67  48  63 /  60  30  10  20
JBR  57  68  48  64 /  30  20  10  20
TUP  57  71  52  68 /  70  20  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 13, 5:04 AM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
504 AM CDT FRI MAY 13 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
504 AM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE MID SOUTH
TODAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND
DAMAGING WINDS. THERE MAY ALSO BE SOME ISOLATED FLASH FLOODING IN
AREAS WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS.

HISTORIC RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH
LEVEES BEING STRESSED AT SOME LOCATIONS. BACKWATER FLOODING ALONG
TRIBUTARIES TO THE MISSISSIPPI RIVER REMAIN OF SERIOUS CONCERN.
OTHER AREA RIVERS ARE ALSO IN MODERATE OR MAJOR FLOOD. PLEASE
REMAIN UPDATED WITH THE LATEST FLOOD WARNINGS AND FOLLOW ANY EVACUATION
ORDERS ISSUED BY YOUR LOCAL EMERGENCY MANAGEMENT AGENCY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA
RIVERS...INCLUDING PERSISTENT MAJOR FLOODING ALONG THE MISSISSIPPI RIVER.
BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER WILL
REMAIN OF SERIOUS CONCERN.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL
LIKELY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER OR NEW
FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS.

JLH

In the hours before

Local storm report, May 13, 3:29 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FUNNEL CLOUD     5 SW COVINGTON          35.52N 89.71W
05/13/2011                   TIPTON             TN   BROADCAST MEDIA

            ABC NEWS REPORTED THAT A VIEWER CALLED IN A FUNNEL CLOUD
            SOUTHWEST OF THE TOWN OF COVINGTON. VIEWER LIVES IN
            SOUTHEAST COVINGTON...BUT WAS LOOKING TOWARDS MILLINGTON.
            FUNNEL CLOUD CAME HALF WAY TO THE GROUND.

0323 PM     HAIL             MUNFORD                 35.45N 89.80W
05/13/2011  E0.75 INCH       TIPTON             TN   PUBLIC

            PENNY SIZE HAIL NEAR MUNFORD.

&&

RRH
Local storm report, May 13, 3:46 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             COVINGTON               35.57N 89.65W
05/13/2011  E0.75 INCH       TIPTON             TN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN COVINGTON.

0330 PM     HAIL             LEWISBURG               34.87N 89.82W
05/13/2011  E1.00 INCH       DESOTO             MS   AMATEUR RADIO

            QUARTER SIZE HAIL IN THE TOWN OF LEWISBURG.

0332 PM     HAIL             INDEPENDENCE            34.70N 89.80W
05/13/2011  E1.75 INCH       TATE               MS   AMATEUR RADIO

            GOLFBALL SIZE HAIL NEAR THE INTERSECTION OF HWY 306 AND
            HWY 305 IN INDEPENDENCE.

&&

RRH
Local storm report, May 13, 4:09 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
409 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     FUNNEL CLOUD     3 S HOLLY SPRINGS       34.73N 89.44W
05/13/2011                   MARSHALL           MS   AMATEUR RADIO

            3 MILES SOUTH OF HOLLY SPRINGS ON HWY 7.

0408 PM     HAIL             3 S HOLLY SPRINGS       34.73N 89.44W
05/13/2011  E1.75 INCH       MARSHALL           MS   AMATEUR RADIO

&&

CDG
Local storm report, May 13, 4:26 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
426 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             5 SE ALAMO              35.73N 89.05W
05/13/2011  E1.25 INCH       CROCKETT           TN   TRAINED SPOTTER

&&

CDG
Local storm report, May 13, 4:27 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             5 SE ALAMO              35.73N 89.05W
05/13/2011  E1.25 INCH       CROCKETT           TN   TRAINED SPOTTER

&&

CDG
Local storm report, May 13, 5:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             1 N JACKSON             35.65N 88.83W
05/13/2011  E0.88 INCH       MADISON            TN   TRAINED SPOTTER

0436 PM     HAIL             MEDINA                  35.80N 88.77W
05/13/2011  E0.88 INCH       GIBSON             TN   TRAINED SPOTTER

0506 PM     HAIL             PARIS                   36.30N 88.31W
05/13/2011  E0.25 INCH       HENRY              TN   TRAINED SPOTTER

0511 PM     HAIL             6 E PURYEAR             36.44N 88.23W
05/13/2011  E0.75 INCH       HENRY              TN   PUBLIC

0519 PM     FUNNEL CLOUD     3 WNW RIPLEY            34.75N 88.99W
05/13/2011                   TIPPAH             MS   TRAINED SPOTTER

            POSSIBLE TORNADO NEARING HWY 15.

&&

CDG

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 2:08 PM CDTSevere Thunderstorm WarningMEGTipton52 min
May 13, 2:33 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton57 min
May 13, 2:46 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley44 min
May 13, 3:13 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton62 min
May 13, 3:24 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton36 min
May 13, 3:56 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Madison64 min
May 13, 4:11 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Hardeman, Haywood, Madison, Shelby and 1 more64 min
May 13, 4:26 PM CDTTornado WarningMEGCarroll, Crockett, Gibson, Madison34 min
May 13, 4:33 PM CDTSevere Thunderstorm WarningMEGCarroll, Henderson, Madison57 min
May 13, 4:35 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Madison40 min
May 13, 4:54 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley53 min
May 13, 6:34 PM CDTTornado WarningMEGHardin41 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.